# SDR AALA201601149001

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 71,889 hours, 10,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  4L DOOR WILL NOT ARM.  REMOVED DEBRIS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE DOOR ARMING MECHANISM.
